Кафедра математичного моделювання
Кафедра математичного моделювання
Yuriy Fedkovych Chernivtsi National University, Чернівецький національний університет
Підтверджена електронна адреса в chnu.edu.ua - Домашня сторінка
Назва
Посилання
Посилання
Рік
An estimate for the fundamental matrix of singularly perturbed functional-differential equations and some of its applications
IM Cherevko
Differentsial'nye Uravneniya 33 (2), 281-283, 1997
81997
Технологія розпізнавання елементів дактильно-жестової мови
ЮВ Крак, ДВ Шкільнюк
Інститут проблем штучного інтелекту МОН України та НАН України, 2009
72009
Bifurcation of the state of equilibrium in the system of nonlinear parabolic equations with transformed argument
II Klevchuk
Ukrainian Mathematical Journal 51 (10), 1512-1524, 1999
71999
Аналіз елементів дактильної жестової мови
ЮВ Крак, ДВ Шкільнюк
Штучний інтелект, 2010
62010
Homoclinic points for a singularly perturbed system of differential equations with delay
II Klevchuk
Ukrainian Mathematical Journal 54 (4), 693-699, 2002
62002
Рiзнi форми означення просторiв типу W
ТI Готинчан, РМ Атаманюк
Науковий вiсник Чернiвецького унiверситету: зб. наук. праць. Вип 111, 21-26, 2001
62001
Бифуркация положения равновесия в системе не линейных параболических уравнений с преобразованным аргументом
ИИ Клевчук
Український математичний журнал, 1999
61999
Integral manifolds, stability, and bifurcation of solutions of singularly perturbed functional-differential equations
VI Fodchuk, II Klevchuk
Ukrainskij matematicheskij zhurnal 38 (03), 335-340, 1986
61986
On approximation of systems of differential-difference equations of neutral type by systems of ordinary differential equations
OV Matvii, IM Cherevko
Nonlinear Oscillations 10 (3), 330-338, 2007
52007
Decomposition of linear singularly perturbed functional differential equations
MO Perestyuk, IM Cherevko
Nonlinear Oscillations 4 (3), 345-353, 2001
52001
Approximation of nonlinear differential functional equations
SA Ilika, IM Cherevko
Journal of Mathematical Sciences 190 (5), 669-682, 2013
42013
On approximation of systems with delay and their stability
OV Matvii, IM Cherevko
Nonlinear Oscillations 7 (2), 207-215, 2004
42004
О принципе сведения для дифференциально-функциональных уравнений нейтрального типа
ИИ Клевчук
Дифференц. уравнения.–1999.–35, 464-472, 1999
41999
On the reduction principle for functional-differential equations of neutral type
II Klevchuk
Differentsial'nye Uravneniya 35 (4), 464-472, 1999
41999
Integral manifolds, stability, and bifurcation of solutions of singularly perturbed functional-differential equations
YA MiTROPOL'sKii, VI Fodchuk, II Klevchuk
Ukrainian Mathematical Journal 38 (3), 290-294, 1986
41986
Integral sets and the reduction principle for differential-functional equations
VI Fodchuk, II Klevchuk
Ukr. Mat. Zh 34, 334-340, 1982
41982
Existence of Countably Many Cycles in Hyperbolic Systems of Differential Equations with Transformed Argument.
I Klevchuk
Journal of Mathematical Sciences 215 (3), 2016
32016
Solonnikov parabolic systems with quasihomogeneous structure
SD Ivasyshen, HP Ivasyuk
Ukrainian Mathematical Journal 58 (11), 1704-1716, 2006
32006
Different forms of definitions of spaces of the type W, Nauk
TI Gotinchan, RM Atamanyuk
Visnik Cherniv. Univ, 21-26, 2001
32001
On the Cauchy Problem for -Parabolic Systems with Growing Coefficients
SD Ivasyshen, HS Pasichnyk
Ukrainian Mathematical Journal 52 (11), 1691-1705, 2000
32000
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20